Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 310, Number 2

All articles in this issue are freely accessible.

Monotone reducibility over the Cantor space
Randall Dougherty.
Trans. Amer. Math. Soc. 310 (1988), 433-484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 943302
Groups acting on affine algebras
Daniel R. Farkas.
Trans. Amer. Math. Soc. 310 (1988), 485-497
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940913
Finite basis theorems for relatively congruence-distributive quasivarieties
Don Pigozzi.
Trans. Amer. Math. Soc. 310 (1988), 499-533
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946222
The $q$-Selberg polynomials for $n=2$
Kevin W. J. Kadell.
Trans. Amer. Math. Soc. 310 (1988), 535-553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 973170
Differential delay equations that have periodic solutions of long period
Steven A. Chapin.
Trans. Amer. Math. Soc. 310 (1988), 555-566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 948188
Factoring operators satisfying $p$-estimates
Stan Byrd.
Trans. Amer. Math. Soc. 310 (1988), 567-582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 948187
The resolvent parametrix of the general elliptic linear differential operator: a closed form for the intrinsic symbol
S. A. Fulling and G. Kennedy.
Trans. Amer. Math. Soc. 310 (1988), 583-617
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 973171
Cobordism classes of manifolds with category four
Harpreet Singh.
Trans. Amer. Math. Soc. 310 (1988), 619-628
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 973172
The classifying topos of a continuous groupoid. I
Ieke Moerdijk.
Trans. Amer. Math. Soc. 310 (1988), 629-668
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 973173
Decidability and invariant classes for degree structures
Manuel Lerman and Richard A. Shore.
Trans. Amer. Math. Soc. 310 (1988), 669-692
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 973174
Markov-Duffin-Schaeffer inequality for polynomials with a circular majorant
Q. I. Rahman and G. Schmeisser.
Trans. Amer. Math. Soc. 310 (1988), 693-702
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946426
On inductive limits of certain $C^{*}$-algebras of the form $C(X)⊗F$
Cornel Pasnicu.
Trans. Amer. Math. Soc. 310 (1988), 703-714
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929238
On James’ type spaces
Abderrazzak Sersouri.
Trans. Amer. Math. Soc. 310 (1988), 715-745
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 973175
Ordinal rankings on measures annihilating thin sets
Alexander S. Kechris and Russell Lyons.
Trans. Amer. Math. Soc. 310 (1988), 747-758
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 951888
Electrophoretic traveling waves
P. C. Fife, O. A. Palusinski and Y. Su.
Trans. Amer. Math. Soc. 310 (1988), 759-780
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 973176
The continuation theory for Morse decompositions and connection matrices
Robert D. Franzosa.
Trans. Amer. Math. Soc. 310 (1988), 781-803
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 973177
Generalizations of Cauchy’s summation theorem for Schur functions
G. E. Andrews, I. P. Goulden and D. M. Jackson.
Trans. Amer. Math. Soc. 310 (1988), 805-820
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 973178
Multilinear convolutions defined by measures on spheres
Daniel M. Oberlin.
Trans. Amer. Math. Soc. 310 (1988), 821-835
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 943305
Approximation properties for orderings on $*$-fields
Thomas C. Craven.
Trans. Amer. Math. Soc. 310 (1988), 837-850
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 973179
Errata to: “Recursive labelling systems and stability of recursive structures in hyperarithmetical degrees” [Trans. Amer. Math. Soc. 298 (1986), no. 2, 497–514; MR0860377 (87j:03060)]
C. J. Ash.
Trans. Amer. Math. Soc. 310 (1988), 851
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 949898